Review: could Acetaminophen cause Angioedema?
Summary: Angioedema is found among people who take Acetaminophen, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood pressure. We study 69,451 people who have side effects while taking Acetaminophen from FDA and social media. Among them, 261 have Angioedema. Find out below who they are, when they have Angioedema and more.
You are not alone: join a support group for people who take Acetaminophen and have Angioedema >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Acetaminophen has active ingredients of acetaminophen. It is often used in pain. (latest outcomes from 70,719 Acetaminophen users)
Angioedema (rapid swelling of the dermis) has been reported by people with high blood pressure, pain, diabetes, high blood cholesterol, type 2 diabetes. (latest reports from 10,321 Angioedema patients)
On May, 1, 2015: 69,451 people reported to have side effects when taking Acetaminophen. Among them, 261 people (0.38%) have Angioedema.
Time on Acetaminophen when people have Angioedema * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Angioedema when taking Acetaminophen * :
Age of people who have Angioedema when taking Acetaminophen * :
Severity of Angioedema when taking Acetaminophen ** :
How people recovered from Angioedema ** :
Top conditions involved for these people * :
- Hypertension (44 people, 16.86%)
- Pain (19 people, 7.28%)
- Breast cancer (14 people, 5.36%)
- Hot flush (14 people, 5.36%)
- Rheumatoid arthritis (12 people, 4.60%)
Top co-used drugs for these people * :
- Aspirin (53 people, 20.31%)
- Omeprazole (37 people, 14.18%)
- Benadryl (33 people, 12.64%)
- Simvastatin (29 people, 11.11%)
- Ibuprofen (29 people, 11.11%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of acetaminophen and angioedema on
Do you have Angioedema while taking Acetaminophen?
You are not alone! Join a support group on :
- support group for people who take Acetaminophen and have Angioedema
- support group for people who take Acetaminophen
- support group for people who have Angioedema
Recent conversations of related support groups:
Browse all Acetaminophen side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Acetaminophen, Angioedema
You may be interested at these reviews (Write a review):
- The dangers off fluoridation
I live in an area where the water has been fluoridated for approximately 55 years and have been treated for an underactive thyroid since 1978. I have also suffered from urge incontinence since 1967 and for 4 years have also had the symptoms of skeletal fluorosis although I have not been able to get ...
- Bone pain localized to poison ivy rash
I am having a moderate to strong reaction to poison ivy exposure. I have a localized rash with blistering, swelling and inflammation similar to cellulitis. The rash has been progressing for about a week. The blisters are not weeping or oozing. The area is cleaned daily with neem oil soap. Coincid ...
- Xanax bed wetting will it stop and do i wear diapers or die (1 response)
I am on the very edge of crazy. So starting this is pushing ne way over. I'm 49 for crap sakes. I am so tired of the pain in my body and I am just tired, this is the last slap I can't anymore. Naturally alcohol I am sure is just about the end game along with cuts.
Just want to bleed out and n ...
- Penicillin vk induced drowsiness
I have been taking Penicillin VK and Acetaminophen for a severe pain I had been feeling in my ear. It's been 48 hours since I started taking them. Within the first 24 hours the pain had calmed down and I was feeling normal. However, since day 2 started, I have been feeling really drowsy. I keep fall ...
- Rocephin and levaquin drug interactions (1 response)
I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...
More reviews for: Acetaminophen, Angioedema
Comments from related studies:
From this study (2 days ago):
Diagnosed with EA 3 years ago and a year ago I've had a rash on my torso, arms and now low one leg, but am away at college and haven't been back to the doctor or cardiologist.
From this study (4 weeks ago):
I also have IBS and insomnia
From this study (4 weeks ago):
I took approximately 20 paracetamol and a 70cl of 40% alcohol on Monday (this is now Friday) but my husband called an ambulance very quickly but before they arrived I was very drowsy and my eyes were rolling I think. I arrived at hospital and don't know if my stomach was pumped but was put on a drip I remember white liquid and a couple of yellow ones.
My memory of this is basically non existent as well as the week before and I am struggling to remember much on a day to day basis
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.